# SDR SWAA2024080515287

- Difficulty date: July 22, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 66,500 hours, 39,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**REJECTION** DURING OK TO CLOSE FOUND AFT CARGO SCUFF PLATE AFT CORNER CRACKED MKD (107-001)<[01] RECEIVED AFT CARGO SCUFF PLATE AFT CORNER P;O 2074280 WILL BE INSTALL ON THIS CARD TTG80022CD3;[02] RECEIVED AFT CARGO SCUFF PLATE AFT CORNER P;O 2074280 WILL BE INSTALL ON THIS CARD TTG8Q0022CD3;[03] VERIFIED STEP 1 AUDIT C/W REF MPM 52.02.02
